Back

Nurofen Express 342mg Caplets - 12 Caplets

Nurofen Express 342mg Caplets - 12 Caplets

SGD $7.20


Product Information
Specification

Targets Pain Fast

Nurofen Express is a film-coated, white, capsule-shaped caplet. Each caplet contains Ibuprofen Lysine 342mg

For relief from:

  • Migraine-headache
  • Backache
  • Period pain
  • Dental pain
  • Rheumatic pain
  • Muscular pain
  • Fever associated with cold & flu
  • Fever

Manufactured in UK.

Product Code9-556111-990583
ManufacturerNurofen
View products for this manufacturer
ConditionNew
Weight0.091kg


Customer Reviews

This product hasn't been reviewed yet.

Write a review

Write Review

Please enter a valid email address.
This field is required.
Top